FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

The exact fitting problem in higher dimensions

Guibas, Leonidas J., Overmars, Mark H. et Robert, Jean-Marc. 1996. « The exact fitting problem in higher dimensions ». Computational Geometry: Theory and Applications, vol. 6, nº 4. pp. 215-230.
Compte des citations dans Scopus : 15.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Robert, Jean-Marc
Affiliation: Autres
Date Deposited: 19 Feb 2018 18:41
Last Modified: 19 Feb 2018 18:41
URI: https://espace2.etsmtl.ca/id/eprint/16385

Actions (login required)

View Item View Item